# SDR 2006UALA00086

- Difficulty date: January 18, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 12,354 hours, 5,410 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL 3 SERVICE TEST.
